Modelli matematici per la simulazione della risposta immune indotta da un vaccino sull'infezione da HIV-1

Giuseppe Izzo

Bollettino dell'Unione Matematica Italiana (2005)

  • Volume: 8-A, Issue: 3-1, page 557-560
  • ISSN: 0392-4033

How to cite

top

Izzo, Giuseppe. "Modelli matematici per la simulazione della risposta immune indotta da un vaccino sull'infezione da HIV-1." Bollettino dell'Unione Matematica Italiana 8-A.3-1 (2005): 557-560. <http://eudml.org/doc/289446>.

@article{Izzo2005,
author = {Izzo, Giuseppe},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {12},
number = {3-1},
pages = {557-560},
publisher = {Unione Matematica Italiana},
title = {Modelli matematici per la simulazione della risposta immune indotta da un vaccino sull'infezione da HIV-1},
url = {http://eudml.org/doc/289446},
volume = {8-A},
year = {2005},
}

TY - JOUR
AU - Izzo, Giuseppe
TI - Modelli matematici per la simulazione della risposta immune indotta da un vaccino sull'infezione da HIV-1
JO - Bollettino dell'Unione Matematica Italiana
DA - 2005/12//
PB - Unione Matematica Italiana
VL - 8-A
IS - 3-1
SP - 557
EP - 560
LA - ita
UR - http://eudml.org/doc/289446
ER -

References

top
  1. CULSHAW, R.V., RUAN, S., WEBB, G., A mathematical model of cell-to-cell spread olf HIV-1 that includes a time delay, J. Math. Biol., 46 (2003), 425-444. Zbl1023.92011MR1998996DOI10.1007/s00285-002-0191-5
  2. DIEKMANN, O., HEESTERBEEK, J.A.P., Mathematical epidemology of infections disease; Model building, analysis and interpretation, Wiley, New York (2000). MR1882991
  3. DIEKMANN, O., HEESTERBEEK, J.A.P., METZ, J.A.J., On the definition and computation of the basic reproduction ratio R 0 in models for infections diseases in heterogeneous populations, J. Math. Biol., 28 (1998), 365-382. Zbl0726.92018
  4. GUARDIOLA, J., IZZO, G., VECCHIO, A., Simulating the effect of vaccine-induced immune responses on HIV infection, Human Immunol., 64 (2003), 810-851. 
  5. HERZ, A.V.M., BONHOEFFER, S., ANDERSON, R.M., MAY, R.M., NOWAK, M.A., Viral dynamics in vivo: Limitations on estimates of intracellular delay and virus decay, Proc. Natl. Acad. Sci. USA, 93 (1996), 7247-7251. 
  6. HETHCOTE, H.W., The mathematics of infections diseases, SIAM Review, 42 (2000), 599- 653. Zbl0993.92033
  7. MITTLER, J.E., SULZER, B., NEUMANN, A.U., PERELSON, A.S., Influence of delayed viral production on viral dynamics in HIV-1 infected patients, Math. Biosci.152:143 (1998). Zbl0946.92011

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.